# SDR USAA2011071100016

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,493 hours, 39,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1/CDFI CHECK - CRACK ON L-1 UPPER DOOR HINGE CUTOUT AT BS 294.5, BETWEEN S6L TO S14L.  REPAIRED FUSELAGE SKIN AT UPPER DOOR HINGE CUTOUT AT BS 294.5, BETWEEN S6L TO S14L IAW EA 200224.
